# SDR CALA2022071501747

- Difficulty date: July 13, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 96,993 hours, 17,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 732401
- Condition: Inoperative
- Location: Seat 16dg-28dg
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CAB SEAT 16DG-28DG SEAT EMERGENCY LIGHT FOUND CAN NOT STAY ON FO R 15 MINUTES REF HAECO NON-ROUTINE NO.9487749,ORIGINATED BY EMP V903194,SPEC NO.B777-33-3-7019. PERFORMED BY EMP V903194,REPLACED THE RELATED BATT AND CONDITION AL CHK "NORMAL" AND FUNCTIONAL TEST "NORMAL" REF AMM 33-51-06-96 0-802 REV95,IDT BY TA 407. THIS SHOULD BE SDR ITEM.
